# SDR ABXA9900809

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59203472N
- Condition: Cracked
- Location: Bs 579
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT SIDEWALL FRAME FOOT CRACKED AT STATION 579 AND LONGERON 18 RIGHT.  REPLACED FOOT IAW DC9 SRM 51-10-4 AND 51-30-2.
